On Stratonovich and Skorohod stochastic calculus for Gaussian processes

Abstract : In this article, we derive a Stratonovich and Skorohod type change of variables formula for a multidimensional Gaussian process with low Hölder regularity (typically lower than 1/4). To this aim, we combine tools from rough paths theory and stochastic analysis.
Type de document :
Article dans une revue
Annals of Probability, Institute of Mathematical Statistics, 2013, 41 (3), pp.1656-1693
Liste complète des métadonnées

Littérature citée [28 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00556955
Contributeur : Samy Tindel <>
Soumis le : mardi 18 janvier 2011 - 10:54:39
Dernière modification le : vendredi 9 mars 2018 - 13:54:02
Document(s) archivé(s) le : mardi 19 avril 2011 - 02:52:59

Fichiers

sko-rough14.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00556955, version 1
  • ARXIV : 1101.3441

Collections

Citation

Yaozhong Hu, Maria Jolis, Samy Tindel. On Stratonovich and Skorohod stochastic calculus for Gaussian processes. Annals of Probability, Institute of Mathematical Statistics, 2013, 41 (3), pp.1656-1693. 〈hal-00556955〉

Partager

Métriques

Consultations de la notice

540

Téléchargements de fichiers

214